MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.foot.2015.03.003

Медицинская библиотека · Foot (Edinburgh, Scotland) · 2015

Lower extremity manifestations of "skin-popping" an illicit drug use technique: A report of two cases.

Canales Michael, Gerhard John, Younce Erin

Клинический случайСтатьяПеревод в очереди

Аннотация

UNLABELLED: Presented is a rare case of tibial and fibular osteomyelitis and a case of fibular periositis, both a direct consequence of a peculiar drug use technique. The osseous manifestations secondary to presentation of necrotic wounds with indurated rim and serous drainage with associated cellulitis, both resulting from "skin popping." Due to the complex treatment plan required, the importance of a motivated patient, a strong social support system, a controlled environment, and a multidisciplinary team cannot be overstated. Despite comprehensive efforts, devastating consequences may be unavoidable as individuals plunge downward, victimized by their addiction.

LEVEL OF CLINICAL EVIDENCE: 4.

Для цитирования: Canales Michael, Gerhard John, Younce Erin. Lower extremity manifestations of "skin-popping" an illicit drug use technique: A report of two cases.. Foot (Edinburgh, Scotland). 2015. DOI: 10.1016/j.foot.2015.03.003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.